# SDR USAA2009060191366

- Difficulty date: May 3, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165
- Part serial: MA7877
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6176058 - DELAMINATION NR 9 SPOILER UPPER SURFACE, 43 INCHES FROM INBOARD END & 16.5 INCHES FROM AFT EDGE. REPAIRED NR 9 SPOILER UPPER SURFACE IAW B737 SRM 51-70-10.
